# SDR ASMF200405024

- Difficulty date: May 21, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 42,186 hours, 29,708 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 6861000002
- Part serial: 01002
- Condition: Failed
- Location: Interphone
- Part time: 40,417 hours, 28,806 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, AFT MICROPHONE FAILURE AND CONSTANT CHIME BETWEEN FLIGHT DECK AND PASSENGER CABIN. REPORT WAS DEFERRED IAW MEL 23-8 CAT (B).  DURING TRANSIT CHECK AT MEX, AFT MICROPHONE WAS REPLACED IAW MM 23-40-04, TESTS CORRECT.
